See Alike in...

Alike App

Browser

Brooklynitez

488d

Hi! I’be been on testosterone for the past 6 months and, you know, I’ve been experiencing the usual symptoms- acne, emotional roller coaster, more body hair… However, I’ve been super bloated constantly and I’ve tried just about any and everything to get rid of it! I learned that anti-bloating supplements make me super sick and I really don’t ever like using laxatives… Any and all help would be super appreciated!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion